# SDR 97FDEA00531

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- System (JASC): 3417 · Air Data Computer
- Part: Circuit Breaker
- Condition: Tripped
- Location: Air Data Comp
- Stage of operation: TO
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, CAPTAINS AIR SPEED AND ALTIMETER FAILED.  AFTER AIRCRAFT WAS LOADED IN RAIN SHOWERS.  NR 1 AIR DATA COMPUTER CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER AND RAN OPERATIONAL CHECK PER MAINTENANCE MANUAL 34-12-0 PAGE 509, OPERATIONAL CHECK GOOD.  LOWER ELECTRICAL COMPARTMENT WAS CHECKED FOR WATER BEFORE DEPARTURE AND WAS  FOUND TO BE DRY. AIRCRAFT DOWN GRADED TO CHECK CAT 2.
